# SDR AALA20100405DFW02

- Difficulty date: April 4, 2010
- Submitted: July 27, 2010
- Operation: Air carrier
- Aircraft: N689AA
- Make and model: Boeing 757223
- Aircraft serial: 25731
- Aircraft time: 60,010 hours, 17,125 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21D INOPERATIVE.  REPAIRED SEAT 21D EMERGENCY LIGHT CONNECTOR.  OPS CHECKED NORMAL.
